# SDR 98UAL900007

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spline
- Condition: Worn
- Location: Nr 1 Eng Gearbox
- Stage of operation: UK
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN UNDER AMBER ALERT, NR 1 ENGINE FLAME-OUT.  *S/D*  INLET GEARBOX SPLINE AND THE MATING HIGH PRESSURE COMPRESSOR ROTOR SPLINE ADAPTOR, (P/N 9661M85P07), BOTH HAD WORN TO THE EXTENT THAT UNCOUPLING OCCURRED.  THEREBY, SHUTTING OFF THE POWER TO THE ANGLE GEARBOX ACCESSORIES.  THE EXCESSIVE WEAR IS ATTRIBUTED TO THE HIGH TIME ON THE MATING SPLINES.  THE IGB HAD NOT BEEN DISASSEMBLIED SINCE IT WAS NEW.  HIGH TIME IGB'S WILL BE REMOVED AND INSPECTED DURING SHOP VISITS.
